Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is generic version of Vytorin available yet?

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 5922 Questions

default
Posted on Fri, 27 Apr 2018 in Medicines and Side Effects
Question: is there a generic for vytorin
doctor
Answered by Dr. Ilir Sharka 2 hours later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome on HCM!

Regarding your concern, I would explain that there are three available types of Vytorin, approved by the FDA:

-Manufacturer: DR REDDYS LABS SA
-Manufacturer: IMPAX LABS INC
-Manufacturer: WATSON LABS INC.

Anyway, you should discuss with your doctor about them, before taking them.

Hope you will find this answer helpful!

Dr. Iliri


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Vytorin

doctor1 MD

Hi Dr Oana, I have had a stale blood (reddish brown) discharge for over ten years - both breasts. I am 47 years old, had cervical cancer at 31; current health issues: angina, coronary artery disease, fibromyalgia, high cholesterol not sufficiently controlled with medication (Lipitor for many years and now on Vytorin). I have just noticed the discharge (left breast) has changed to black from one duct, dark green from 3 others. The R breast is still a normal milky discharge. I have saw a specialist 1 year ago who did no tests but said to come back in 2 years. I have never had a biopsy or sample of the discharge examined - should I request my GP organise a needle biopsy (was sent to have one via ultrasound but they decided at the appointment not to do it for some reason. Kind regards, and thank your for assisting, Caroline Todd

doctor1 MD

My wife was take Vytorin 10/20 mg for here cholesterol for 3 years and it has not helped very much. She seen the doctor again and was given NIACIN SR (NIASPAN) 500 mg. My wife is worried about the increase in mg from 10/20 - 500. Is there a serious health concern about the increase?

doctor1 MD

I have been taking OLMETEC 40 mg and Vytorin (both one time a day) since about 6 months ago and have been experiencing erectile dysfunction since about 3 months. Could one of these medicines or maybe both be the cause for my dificulty in having erections?

doctor1 MD

I am a 84 year old active male Caucasian. In October I was doing some upper body exercise when I felt a strain and irritation in my left shoulder and neck. I went to the Doctor and was sent to physical therapy where they prodded, pounded, massaged...

doctor1 MD

Your evaluation of TSH of 3.8, T3,Free 3.0, T4,Free 1.21?Would synthroid 100 MCG be indicated?

doctor1 MD

I am presently being observed for a skin rash and muscle aches. Suspect dermatomyositis. Have had blood work done. No inflammation. Skin biopsy suggests connective tissue disease. Antibodies slightly elevated. Neurologist tested muscle strength said fine. Ct scan shows nodule on lung. I have had thyroid cancer. Am awaiting results of muscle enzyme test and further blood work. Statin drug has been stopped since I have had muscle aches while taking them. Dr. Has had me on for 12 years. Could the. Vytorin be the cause of this. I am confused and frightened by the lack of a diagnosis so far.